# SDR JJBA20220912008

- Difficulty date: September 10, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 45,089 hours, 28,497 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

RAPID DECOMPRESSION OCCURRED AT 32,000 FT. INITIATED EMERGENCY DECENT. PERFORMED GVI FUSELAGE COCKPIT EMERGENCY EXITS, MCD VENT PANEL, SERVICE DOOR VENT PANEL AS WELL AS CARGO DOOR VENT PANEL. INSPECTED AFT AVIONICS COMPARTMENT DOOR AND FWD ACCESS HATCH. NO OBVIOUS DEFECTS PRESENT. PERFORMED GVI OF THE GROUND AIR START AND AIR CONDITION VALVE GVI OF BOTH PACKS DUCTS AND COUPLINGS. GVI OF BOTH OUTFLOW VALVES. REMOVED HARDWARE FROM TWO OF FWD AC DRAIN VALVES. PERFORMED PRESSURIZATION ADJUSTMENT AND TEST OF THE AIRCRAFT IN MANUAL MODE AND AUTO MODE. PERFORMED TEST FOR CABIN LEAKAGE. OPS AND LEAK CHECKED GOOD. NO FURTHER DEFECTS NOTED
